# SDR 3EJA202211090001

- Difficulty date: November 7, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N792JS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600778
- Aircraft time: 7,799 hours, 6,239 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 0266170
- Part serial: 70242581
- Condition: Blew Out
- Location: Zone 700
- Stage of operation: TX
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

LH MAIN TIRE FLAT. BLEW OUT ON TAXI
